The medication I’m on makes me very loopy at times.
VERY LOOPY. Not just drunk…we are talking drunk, eating pot brownies and possibly doing ludes. (yes i was a wild child and was not a stable bipolar chick…I did not do drugs often, but when I did I was not responsible.)
It is not the same when you choose to do these things and it happens, and when it happens out of the blue.
I have found myself acting very much unlike myself, and saying things in ways I would not say them.
PLEASE DO NOT TAKE OFFENSE!!
I sometimes do not know where I am. I woke from a nap yesterday and thought I was drowning because in my dream I was at the beach swimming, then all of a sudden I was tangled in my covers, which I assumed was seaweed. Then i noticed things had changed. Stuart came in and thought I was having vertigo, when I have vertigo I get very hot, he went to take my covers off and I jerked them back…how dare he! I didn’t know him! It only lasted a moment, then I realized he was familiar, but I was still scared….then I realized who he was I then it really got me scared that I didn’t know who he was.
But back to how I’ve been talking to people.
I ramble….yes me…but even more than usual…and I laugh a lot. and am very sarcastic.
Oh….I wish I just wouldn’t comment….but I don’t think about it until afterward…at least not coherently.
So….I’m getting used to the meds, but we aren’t there yet.
Thank you for your understanding.
11 thoughts on “Please Be Aware….and Don’t take me Seriously….”
I’ve never in my life dropped acid (I was a real wuss) but I’ve heard of people having acid flashbacks……kind of like that? I can’t imagine you doing those things but it sounds like fun. People who know you would know that you wouldn’t do anything to hurt them ON PURPOSE. IT’S just MORE of you (who knew there could be even more?) Feel better and take deep cleansing breaths!!! your friend, Laurie F.
I have to say, I only did acid ONCE. and it was a very pleasant trip, and I only did a very small amount. In a very small group. People who have acid flash backs did a lot, and a lot more pure stuff than I took….I took it in the early 90’s, about to graduate from college, trying to deny my mom was dying. The stuff from the 70’s….now that was the stuff that would give you the creepers.
Thank you. I had one episode today. I knew where I was but it didn’t feel right, like we weren’t supposed to be here, or we weren’t supposed to be in here alone. I made Stuart get up and close all the doors in our bedroom. I have these huge panic attacks with these.
The other night when I fell in the bathroom, I was having positional vertigo, and the position I was in on the toilet I wasn’t spinning much….I forgot I was having vertigo!!!! I got up, turned around to flush, the world went crazy, and I’m still paying for that fall, I landed like a pretzel!
I keep freaking out over little things. I had a full on panic attack because we couldn’t remember when I took my medicine last. I mean shaking, sweating, crying, vision blurred….freak out!
But it is much better. and hell, that’s better than those damn headaches.
Thank you my dear. I know I said something not too nice to Mo, I should probably apologize. I have over 100 emails in my inbox…I’ve been so crazy lately and trying to get out of my room every day!!! so much to do…so many excuses. I’m afraid she’ll be upset with me. (yes, in many ways, especially now for some reason, I’m a little girl)
love and hugs wendy
I think recreational drugs are probably more fun that drugs you have to take. I hope your body gets used to this crappy medicine quickly. Yikes!
oh my dear Mo. you are the main person I was apologizing to. I’m so sorry for the way I answered your comment about the potassium. If you could have heard it instead of reading it you would probably have laughed.
and yes, I really didn’t do many recreational drugs…but I tried many. Usually just once. If I wanted to do it more than once, i thought…oh…I don’t want to do that. oh no. So that was it. I smoked pot more than once, and did coke a few times…but that one I liked and thought about…so I didn’t do it again. Nope.
I had someone who is also on this drug say…i wish it would do that to me….ummm No you don’t. It’s a lot different if you are playing around and you want it to happen, but if you are trying to be in charge of yourself, and you want to be serious, or even sleep with regular dreams, or make sure to know where you are….well…this takes all that away from you. that concerned me.
Thank you for your concern. a few more days….if things aren’t much much better, we try something else, but it’s more dangerous. I’d like to give this the old college try as they say! ahahaha
love and hugs wendy
Nothing like taking something that is supposed to help you and have it give you wonky side effects. Do you have an idea of how long it will take for your body to get used to the meds or do you have to take the wait and see approach? Hope it doesn’t take long.
LOL, sorry for smiling, but it made me laugh thinking about you saying inappropriate things hehe, I am sure no one would mind, i am like that when i am normal anyway so i wouldnt notice haha and sarcasm makes me laugh !
I Hope it settles down soon for you, that would be scary waking uo not knowing where you are 😦 xxxx
I hope things settle down for you soon. That had to be scary not to recognize your hubby at first. But maybe it was because the dream was so deep and heavy and you weren’t truly awake yet?
I took acid when I was a young’un and I’ve never had flashbacks. Thank God. I wasn’t too responsible either in my youth. But I didn’t like the altering stuff. I wanted even more life so my drug of choice was speed. Thank goodness I’m afraid of needles or I might have died in the early 70s–LOL! 😉
Hang in there. sweetie! It will get better. 🙂 🙂
Awe, I do hope you get acclimated soon. I cannot imagine how difficult all this is. I am thinking of you my friend. ♥
Hope everyone gets a notice of this reply.
The side effects seem to be lessening, I wasn’t as “drunk” last night.
If the side effects aren’t tolerable by next week (probably) we will be looking to change to the other drug for this) Unfortunately, there aren’t many drugs that treat this, and if they don’t work…I’m looking at possibly getting a shunt. (if that looks like a possibility I’ll explain more then, I don’t know enough now.
Rita, that time may have been the dream state, but I’ve had a couple others out of the blue. Stuart helped me back to bed from the bathroom and I asked him where we were, he said “in our bedroom” I argued, this is not our bedroom….there have been other times too. It’s freaky but luckily it doesn’t last long, and that beach scene is the only time I didn’t know Stuart, the rest I just trusted him. (oh…and you wild woman you…how we have changed….I asked Stuart the other day, when did I become uncool?) *sigh* LOL
Fizzy – not everyone knows me as well as you do. hahahaha
I am feeling better. Went out yesterday and today!! Yes I over did it…VERY MUCH! and my massage therapist is out of town. what will I do?
But I got some clothes today that don’t make me look like I poured myself into a skinny person’s clothes. I feel better…and cuter.
Now, to get this diet right. I had something yesterday that not only bothered my GI symptoms but also caused an asthmatic reaction. And I think it was plain sugar. I’m supposed be able to eat that. We’ll see.
Thank you all.
Wordpress is still giving me trouble, I can only post if I’m in Internet Explorer, and WordPress’s Support staff is closed until March 6th. They never answered my first email. I’m so ticked off. I would move my blog but I’m afraid I’d lose some of you, and I don’t want to do that. I lost a ton of followers when I moved my food blog. (oh, having the same problem with it!!)
hugs and as healthy as we can be!!!
I know what you mean about meds making you feel strange or “out of it”. Some days I get kinda spaced out — what I call the spaced out flu — and sometimes my mind tell me I’m fine and steady, and other folks will want to give me their arm because I look shaky — oh well.
When I’m tired (or on some meds), I can stagger like I’m drunk — eg from one side of the sidewalk to the other.
Hope you adjust to the meds; a shunt sounds like no fun!
I won’t say anything about any recreational drug use in my past, lol
I have dreams where I think I’ve woken up, but slowly realize I haven’t because the room doesn’t look right (wrong windows, furniture in the wrong place, different walls, etc), and have to wake up another level. Worst time, had to go at least 4 levels to finally wake up!
Hope you’re feeling better soon — glad you could go shopping. Clothes that are comfortable and cute are very important for the pysche (if I spelt it right sighkey is what I mean) as well as confidence and the body.
Talk about rambling — I bamble all the time — often in my comments on folk’s blogs, lol
Another versatile blogger award for you 😀